RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 23, Issue 3  


Model correspondences
A. I. Mal'tsev
313
On representations of integers by positive quadratic forms with four or more variables. I
A. V. Malyshev
337
Theory of planigons
B. N. Delone
365
Invariants and classification of differential quadratic forms in four variables
P. I. Petrov
387
Boundary properties of functions of class $W_2^1(\alpha)$ and their application to a boundary problem of mathematical physics
A. A. Vasharin
421
Differentiation of eigenfunction expansions of the two-dimensional Schrödinger operator
I. S. Sargsyan
455
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019